# SDR DL757020680

- Difficulty date: June 15, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N694DA
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 12,320 hours, 5,769 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 181124
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH STRONG SMELL OF SMOKE, 30 SEC LATER RT RECIRC INOP LIGHT ILLUMINATED AND RT FAN MESSAGE.  R&R RT RECIRC FAN.
